MAUDE Adverse Event Report: AV-TEMECULA-CT HI-TORQUE FLOPPY II GUIDE WIRE

AV-TEMECULA-CT HI-TORQUE FLOPPY II GUIDE WIRE
Catalog Number 22339M-901
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/02/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Evaluation summary: the device was returned for analysis with the shaping ribbon detached.The reported kink was able to be confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents from this lot.The investigation determined the reported difficulties appear to be related to circumstances of the procedure as it is likely that the guide wire was withdrawn from the dispenser coil at an angle at the exit port of the dispenser coil causing the reported/noted damages (kinked/bent core, stretched coils, bent/detached shaping ribbon).There is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that before use, when the high-torque (ht) floppy ii guide wire was unpackaged, the guide wire tip was bent.The device was not used and there was no patient involvement.A new ht floppy ii guide wire was used from a different lot number to complete the procedure.There was no reported adverse patient effect.There was no reported clinically significant delay in the procedure.No additional information was provided.Device analysis revealed the shaping ribbon was detached.

Brand Name
HI-TORQUE FLOPPY II GUIDE WIRE
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7479602
Report Number2024168-2018-03217
Device Sequence Number1543166
Product Code DQX
UDI-Device Identifier08717648080111
UDI-Public08717648080111
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K060449
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 05/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2019
Device Catalogue Number22339M-901
Device Lot Number7110261
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/12/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2018
Initial Report FDA Received Date05/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1